Im going on my 2nd week of treatment and a terrible rash came up yesterday on my private area. It burns like fire. I have been putting diaper rash ointment on it. Is there something else I can do to help it ease the pain and discomfort? Im always dizzy and tired, Ive also been crying a lot. I have a 4 yr old son that is extremely hyper with NO help from the dad. To make matters worse my mother calls me everyday going off the handle on me, knowing Im sick. I feel bad but instead of arguing I just hang the phone up on her. Its really sad but Ive thought about turning my cell phone OFF so I can deal with my treatments. I don't think she realizes just how bad it is. Thanks so muchView Thread
My last labs was about a month ago. Im suppose to go to my Dr this Friday at 2:15. I have to keep putting diaper ointment on about every hr. It hurts to have clothes on. It does feel better as long as I keep ointment on it but I cant go with out it. I have court tomorrow with my sons father. Im waiting on him to call me bk. ThXView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.